2 doctors weighed in:

How can I prevent nausea after chemotherapy?

2 doctors weighed in
Dr. Marek Bozdech
Internal Medicine - Hematology & Oncology
1 doctor agrees

In brief: Medication

There are many medications to prevent and treat "breakthrough nausea" following chemotheray.
However, sometimes it is not possible to completely prevent it. If your current medications are not working well enough, you should discuss this with your Oncology nurse and your oncologist.

In brief: Medication

There are many medications to prevent and treat "breakthrough nausea" following chemotheray.
However, sometimes it is not possible to completely prevent it. If your current medications are not working well enough, you should discuss this with your Oncology nurse and your oncologist.
Dr. Marek Bozdech
Dr. Marek Bozdech
Thank
Get help from a real doctor now
Dr. Marsha Davis
Board Certified, Internal Medicine
25 years in practice
67M people helped
Continue
111,000 doctors available
Read more answers from doctors